推荐同事 机构合作 中文 繁體中文 English 한국어 日本語 Português Español

美国ACCDON公司旗下品牌

021-33361733,021-33632861

chinasupport@letpub.com

登录 注册 新注册优惠

NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

2023年12月最新中科院分区表数据已经更新,欢迎查询! 如果您对期刊系统有任何需求或者问题,欢迎点击此处反馈给我们。

按期刊名首写字母查看 NUMER METH PART最新评论:请问最后等了多久啊?刚投了一篇也是一样情况 (2022-11-28)


期刊名:   ISSN:   研究方向:   影响因子: -   SCI收录:
大类学科:   小类学科:   中科院分区:   是否OA期刊:   结果排序:

同行评审状态查询 Manuscript Number * Last Name * First Name * 出版社 * 查 询 重 置

按研究方向查看:


NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS期刊基本信息Hello,您是该期刊的第50571位访客

基本信息 登录收藏
期刊名字NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONSNUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS

NUMER METH PART D E
(此期刊被最新的JCR期刊SCIE收录)

LetPub评分
7.3
58人评分
我要评分

声誉
8.5

影响力
5.9

速度
8.3

期刊ISSN0749-159X
微信扫码收藏此期刊
E-ISSN1098-2426
2022-2023最新影响因子
(数据来源于搜索引擎)
3.9 点击查看影响因子趋势图
实时影响因子 截止2024年3月26日:3.232
2022-2023自引率2.60%点击查看自引率趋势图
五年影响因子3.2
h-index 50
CiteScore
CiteScoreSJRSNIPCiteScore排名
5.800.8421.314
学科分区排名百分位
大类:Mathematics
小类:Analysis
Q15 / 187
大类:Mathematics
小类:Applied Mathematics
Q164 / 609
大类:Mathematics
小类:Numerical Analysis
Q110 / 85
大类:Mathematics
小类:Computational Mathematics
Q124 / 172

期刊简介
An international journal that aims to cover research into the development and analysis of new methods for the numerical solution of partial differential equations, it is intended that it be readily readable by and directed to a broad spectrum of researchers into numerical methods for partial differential equations throughout science and engineering. The numerical methods and techniques themselves are emphasized rather than the specific applications. The Journal seeks to be interdisciplinary, while retaining the common thread of applied numerical analysis.
期刊官方网站http://onlinelibrary.wiley.com/journal/10.1002/(ISSN)1098-2426
期刊投稿网址http://mc.manuscriptcentral.com/nmpde
期刊语言要求Language
Manuscripts must be written in American English and be grammatically and linguistically correct. Authors should seek assistance with style, grammar and vocabulary if necessary. Your manuscript may also be sent back to you for revision if the quality of English language is poor.

经LetPub语言功底雄厚的美籍native English speaker精心编辑的稿件,不仅能满足NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS的语言要求,还能让NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS编辑和审稿人得到更好的审稿体验,让稿件最大限度地被NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS编辑和审稿人充分理解和公正评估。LetPub的专业SCI论文编辑服务(包括SCI论文英语润色同行资深专家修改润色SCI论文专业翻译SCI论文格式排版专业学术制图等)帮助作者准备稿件,已助力全球15万+作者顺利发表论文。部分发表范例可查看:服务好评 论文致谢
提交文稿
是否OA开放访问No
通讯方式JOHN WILEY & SONS INC, 111 RIVER ST, HOBOKEN, USA, NJ, 07030
出版商John Wiley and Sons Inc.
涉及的研究方向数学-应用数学
出版国家或地区UNITED STATES
出版语言English
出版周期Bimonthly
出版年份1985
年文章数 111点击查看年文章数趋势图
Gold OA文章占比1.53%
研究类文章占比:
文章 ÷(文章 + 综述)
100.00%
WOS期刊SCI分区
2022-2023年最新版
WOS分区等级:1区

按学科分区JIF分区JIF排名JIF百分位
学科:MATHEMATICS, APPLIED
类别:SCIE
Q112/267
中科院《国际期刊预警
名单(试行)》名单
2024年02月发布的2024版:不在预警名单中

2023年01月发布的2023版:不在预警名单中

2021年12月发布的2021版:不在预警名单中

2020年12月发布的2020版:不在预警名单中
中科院SCI期刊分区
2023年12月最新升级版
点击查看中科院SCI期刊分区趋势图
大类学科小类学科Top期刊综述期刊
数学 3区3区1区
MATHEMATICS, APPLIED
应用数学
2区3区3区
中科院SCI期刊分区
2022年12月升级版
大类学科小类学科Top期刊综述期刊
数学 3区3区1区
MATHEMATICS, APPLIED
应用数学
1区2区3区
中科院SCI期刊分区
2021年12月旧的升级版
大类学科小类学科Top期刊综述期刊
数学 4区3区2区
MATHEMATICS, APPLIED
应用数学
4区4区3区
SCI期刊收录coverage Science Citation Index Expanded (SCIE) (2020年1月,原SCI撤销合并入SCIE,统称SCIE)
Scopus (CiteScore)
PubMed Central (PMC)链接http://www.ncbi.nlm.nih.gov/nlmcatalog?term=0749-159X%5BISSN%5D
平均审稿速度网友分享经验:
平均8.0个月
平均录用比例网友分享经验:
容易
LetPub助力发表经LetPub编辑的稿件平均录用比例是未经润色的稿件的1.5倍,平均审稿时间缩短40%。众多作者在使用LetPub的专业SCI论文编辑服务(包括SCI论文英语润色同行资深专家修改润色SCI论文专业翻译SCI论文格式排版专业学术制图等)后论文在NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS顺利发表。
快看看作者怎么说吧:服务好评 论文致谢
期刊常用信息链接
同领域相关期刊 NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS期刊近年CiteScore指标趋势图
该杂志的自引率趋势图 NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS中科院SCI期刊分区趋势图
该杂志的年文章数趋势图 同领域作者分享投稿经验
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS上中国学者近期发表的论文  
  • 同领域相关期刊
  • 期刊CiteScore趋势图
  • 期刊自引率趋势图
  • 中科院SCI期刊分区趋势图
  • 年文章数趋势图
  • 该期刊中国学者近期发表论文
  • 中科院SCI期刊分区相关期刊
  • 同类著名期刊名称 h-index CiteScore
    SIAM REVIEW10214.00
    Applied and Computational Mathematics1312.80
    APPLIED MATHEMATICS AND COMPUTATION1257.90
    Applied Mathematics Letters807.70
    MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES676.70
    SIAM JOURNAL ON OPTIMIZATION1074.60
    SIAM JOURNAL ON SCIENTIFIC COMPUTING1195.10
    MATHEMATICAL METHODS IN THE APPLIED SCIENCES494.50
    SIAM JOURNAL ON NUMERICAL ANALYSIS1094.80
    Applied Numerical Mathematics664.70
    中科院SCI期刊分区同大类学科的热搜期刊 浏览次数
    APPLIED MATHEMATICS AND COMPUTATION519632
    Mathematics336616
    CHAOS SOLITONS & FRACTALS305410
    Communications in Nonlinear Science and Numerical Simulation262532
    JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS248827
    Applied Mathematics Letters241279
    JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS233800
    COMPUTERS & MATHEMATICS WITH APPLICATIONS213030
    MATHEMATICAL METHODS IN THE APPLIED SCIENCES207703
    CHAOS179754
  •  

    NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS
    我来预测明年:
    稳步上升 表现平稳 逐渐下降  刷新
  •  

     
  •  

     
  •  

     
  • 中国学者近期发表的论文
    1.The divergence-free nonconforming virtual element method for the Navier-Stokes problem

    Author: Zhang, Bei; Zhao, Jikun; Li, Meng
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 3, pp. 1977-1995. DOI: 10.1002/num.22812
        DOI
    2.Superconvergence analysis of an energy stable scheme with three step backward differential formula-finite element method for nonlinear reaction-diffusion equation

    Author: Wang, Junjun
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 30-44. DOI: 10.1002/num.22784
        DOI
    3.Analysis of the parareal approach based on discontinuous Galerkin method for time-dependent Stokes equations

    Author: Li, Jun; Jiang, Yao-Lin; Miao, Zhen
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 6-29. DOI: 10.1002/num.22782
        DOI
    4.Arbitrarily high-order accurate and energy-stable schemes for solving the conservative Allen-Cahn equation

    Author: Guo, Feng; Dai, Weizhong
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 187-212. DOI: 10.1002/num.22867
        DOI
    5.A novel convenient finite difference method for shallow water waves derived by fifth-order Kortweg and De-Vries-type equation

    Author: Poochinapan, Kanyuta; Wongsaijai, Ben
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 254-267. DOI: 10.1002/num.22875
        DOI
    6.A study of distributed-order time fractional diffusion models with continuous distribution weight functions

    Author: Yu, Qiang; Turner, Ian; Liu, Fawang; Moroney, Timothy
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 383-420. DOI: 10.1002/num.22896
        DOI
    7.On the convergence and superconvergence for a class of two-dimensional time fractional reaction-subdiffusion equations

    Author: Wei, Yabing; Zhao, Yanmin; Chen, Hu; Wang, Fenling; Lu, Shujuan
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 481-500. DOI: 10.1002/num.22899
        DOI
    8.Finite difference schemes for the fourth-order parabolic equations with different boundary value conditions

    Author: Lu, Xuan-ru; Gao, Guang-Hua; Sun, Zhi-Zhong
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 447-480. DOI: 10.1002/num.22898
        DOI
    9.Block preconditioners for energy stable schemes of magnetohydrodynamics equations

    Author: Zhang, Guo-Dong; Yang, Min; He, Yinnian
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 501-522. DOI: 10.1002/num.22900
        DOI
    10.Anisotropic immersed finite element methods for 1D elliptic interface systems

    Author: Zhang, Huili; Feng, Xinlong; Wang, Kun
    Journal: NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS. 2023; Vol. 39, Issue 1, pp. 523-543. DOI: 10.1002/num.22902
        DOI
  • 同大类学科的其他著名期刊名称 h-index CiteScore
    ACTA NUMERICA5825.50
    SIAM REVIEW10214.00
    Applied and Computational Mathematics1312.80
    Annual Review of Statistics and Its Application1814.00
    CHAOS SOLITONS & FRACTALS12611.80
    Mathematical Programming Computation019.70
    Publications Mathematiques de l IHES316.80
    JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES B-STATISTICAL METHODOLOGY1145.90
    STATISTICAL SCIENCE905.00
    Fractal and Fractional03.60
    同分区等级的其他期刊名称 h-index CiteScore
    COMMUNICATIONS OF THE ACM1899.80
    Qualitative Research in Psychology010.80
    Industrial and Organizational Psychology-Perspectives on Science and Practice05.90
    JOURNAL OF MEDICAL VIROLOGY10523.40
    Travel Medicine and Infectious Disease3717.10
    General Psychiatry018.90
    PSYCHIATRY AND CLINICAL NEUROSCIENCES669.70
    CLINICAL NUCLEAR MEDICINE532.60
    MedComm05.20
    Tourism Geographies022.00


以上SCI期刊相关数据和信息来源于网络,仅供参考。
投稿状态统计: 我要评分:

    同领域作者分享投稿经验:共13条 (包含回复)

我来分享

    联系我们 | 站点地图 | 友情链接 | 授权代理商 | 加入我们

    © 2010-2024 中国: LetPub上海分公司    网站备案号:沪ICP备10217908号-1    沪公网安备号:31010402006960

    增值电信业务经营许可证:沪B2-20211595

    礼翰商务信息咨询(上海)有限公司      办公地址:上海市徐汇区漕溪北路88号圣爱大厦1803室

    United States: Tel: 1-781-202-9968 Address: 400 5th Ave, Suite 530, Waltham, Massachusetts 02451